You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972-1973/22/2
On the distribution of the divisor function in arithmetic progressions
Download
PDF
- On the distribution of the divisor function in arithmetic progressions
Article
Original scientific text
Title
On the distribution of the divisor function in arithmetic progressions
Authors
Yoichi Motohashi
1
Affiliations
Mathematical Institute of the Hungarian Academy of Sciences, Budapest, Hungary
Acta Arithmetica
1972-1973/22/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
175-199
Main language of publication
English
Received
1971-11-24
Published
1973
Exact and natural sciences
mathematics